About the Journal


Dear valued editors, authors, reviewers, and readers, 

We are thrilled to inform you that we have completed the migration process of the International Journal of Emerging Multidisciplinaries: Mathematics (IJEMD-M)  from Open Journal System (OJS) to Digital Commons (DC) platform powered by bepress | Elsevier.

Please check,
New journal website:  https://www.ijemd.com
EM submission system: https://www.editorialmanager.com/ijemd-m

The DC platform uses the Editorial Management (EM) system which provides a highly-configurable workflow for the submission, processing and presentation of scholarly materials to improve publishing pathways and services for authors, editors and readers. We strongly believe that this migration will help us to continue building a strong community of scholars and researchers in our field. 

As authors and editors of the journal, we are committed to making this transition as smooth as possible for you. All articles that have been previously published on this OJS website will be uploaded to the new platform, and will remain easily accessible to our readers.

We are dedicated to providing support and assistance throughout this process. If you have any questions or concerns, please do not hesitate to reach out to us. Our team is available to help you with any issues you may encounter.

Thank you for your continued support and contributions to our journal. We look forward to seeing your work on the new platform. 

IJEMD-M Editorial Office




Current Issue

Vol. 2 No. 1 (2023)
					View Vol. 2 No. 1 (2023)

Note: All articles previously published on this OJS website, along with the recently published articles, will soon be uploaded to the new journal website at https://www.ijemd.com. This transition aims to enhance accessibility and provide a better reading experience for our esteemed researchers and readers.

Published: 2023-05-30
View All Issues